MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event - 18 years or older.
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the left anterior descending (lad) artery.A 185cm pt2 guide wire was selected for use.During procedure, it was noted that upon pulling back the guide wire, the tip caught on the stent struts and detached.The physician was unable to snare the radiopaque wire tip and eventually stented a 2.5x16 synergy stent against the broken tip in the proximal lad.The procedure was completed with a different device.No further patient complications were reported and patient's status was stable.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8884228
Report Number2134265-2019-09539
Device Sequence Number2447793
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public08714729471103
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0023501878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;